Relative perturbation of invariant subspacesReport as inadecuate




Relative perturbation of invariant subspaces - Download this document for free, or read online. Document in PDF available to download.

Mathematical Communications, Vol.1 No.2 December 1996. -

In this paper we consider the upper bound for the sine of the greatest canonical angle between the original invariant subspace and its perturbation.

We present our recent results which generalize some of the results from the relative perturbation theory of indefinite Hermitian matrices.

perturbation bound; invariant subspace; relative perturbations; indefinite Hermitian matrix



Author: N. Truhar - I. Slapničar -

Source: http://hrcak.srce.hr/



DOWNLOAD PDF




Related documents